ISSN 1308-8734 | E-ISSN 1308-8742
Case Report
Sulfasalazine-induced interstitial fibrosis
1 Department of Pulmonary Diseases, Health Science University Erzurum Regional Training and Research Hospital, Erzurum, Turkey  
2 Department of Pulmonary Diseases, Ataturk University School of Medicine, Erzurum, Turkey  
3 Department of Pathology, Ataturk University School of Medicine, Erzurum, Turkey  
Eurasian J Med ; : -
DOI: 10.5152/eurasianjmed.2018.17302
Key Words: Pulmonary fibrosis, sulfasalazine, ulcerative colitis
Abstract

Sulfasalazine has been used in the treatment of inflammatory bowel disease for over 60 years. Although the drug is frequently associated with gastrointestinal adverse effects, pulmonary adverse effects are very rare. Herein, we report a case of interstitial fibrosis resulting from 4-month sulfasalazine therapy for ulcerative colitis in a patient under long-term follow-up in our clinic due to chronic obstructive pulmonary disease.


Cite this article as
: Kerget B, Araz O, Ucar EY, Aydın O, Akgun M, Saglam L. Sulfasalazine-induced interstitial fibrosis. Eurasian J Med 2018; 50: DOI: 10.5152/eurasianjmed.2018.17302.

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2018 Atatürk University Faculty of Medicine | Latest Update: 20.07.2018